Hey all, just wanted to share a recent experience in case any one is going through the same thing and doesn't realise. My bub is now 5 weeks and when he was first born I went to the gp to see if there was a medication to help increase my supply. She gave me Maxalon which I started taking that same day. A couple days later i started feeling very depressed, overly tired and completely overwhelmed. My eyesight also got incredibly blurry. It was unbearable. A week later a midwife did a home visit and found out what I was taking and told me to stop immediately. Apparently they stopped prescribing maxalon years ago because one of the aide effects is that it causes depression! So I stopped taking it and switched to motilum instead and almost immediately my depression went away and my sight corrected itself. I could not believe the difference and how much better I felt. I had no idea the medication was the cause and was thinking I really sucked at this motherhood thing. It was a total relief. I'm so happy the midwife picked up on it. So...if anyone's doctor accidentally prescribed maxalon instead of motilium may I recommend you switch immediately! Good luck!
Sent from my GT-N7000 using The Bub Hub mobile app